Itching to a degree is a normal part of healing.As others suggested tape,band aids and other dressings can cause it as well.Finally,many people are allergic to common topical creams e.g bacitracin,neosporin and triple antibiotic generics.So if you are using them could be part of the problem
Have a question?
Ask a doctor
Itching in the incision site is quite common after many types of surgery. However, it is possible that you are having a reaction to the surgical tape so I would encourage you to show this to your surgeon. It is not related to the asymmetry of the chest. Most people do have some degree of differentiation between the sides of their body but it would not contribute to the issue you are describing.
Hi. your problem does not sound like it is a serious problem and may be a normal sign of healing or sensitivity to the dressing used. You should see your PS if the problem persists
Tape, Neosporin or Vitamin E
Occasionally patients will have a rash around their inscision. I often will place steri-stips over the wound and while that rash may not be there at the time the tape comes off, it appears shortly afterwards. It is very itchy, slightly raises and "bubbly".
I have seen this also occur after surgery because of patients use of Neosporin or Vitamin E....but this is most often 2-3 weeks later.
I would make sure your plastic surgeon is aware and he will know what to do. I am confident that he sees this occasionally as well.
Itching After Augmentation
Thank you for your inquiry about
healing after breast augmentation.
Itching after a breast augmentation can be caused by a few things.
Either way you should contact your plastic surgeon and let him/her know what you are experiencing.
- The pain medicine.
- The tape or bandaging on or near your incision sites.
Breast augmentation incision itchy after one week
Thank you for your question. I suggest that you call your plastic surgeon for an examination and diagnosis as to why one side is itching. Most commonly itchy feeling in the area of the incision is most often caused by tape allergy. However you need to be examined by your surgeon.